# SDR CALA2024101402633

- Difficulty date: October 10, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 75,282 hours, 32,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D5397108720300
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INTERNAL FUSELAGE FRAME 68 FLANGE IS CRACKED @ DOORSILL ATTACH. REMOVED AND REPLACED 1EA FLANGE AT FRM68 IAW A320 SRM 51-42-11/0 01 AND 51-72-11-911-001.
